# SDR PIDA20050054

- Difficulty date: June 10, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 737-400
- Aircraft serial: 26240
- Aircraft time: 16,567 hours, 11,557 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SONIC VIBRATION STRAP ON LOWER SURFACE OF FLOORBEAM AT BS367 AT LBL24 IS CRACKED.  REPAIRED STRAP PER SRM 53-10-51.
